Universidad Complutense de Madrid
E-Prints Complutense

On the topology of stable causality

Impacto

Downloads

Downloads per month over past year

Aguirre Dabán, Eduardo and Gutiérrez López, M. (1989) On the topology of stable causality. General relativity and gravitation, 21 (1). pp. 45-59. ISSN 0001-7701

Official URL: http://link.springer.com/article/10.1007%2FBF00756183


URLURL Type
http://link.springer.comPublisher


Abstract

A topological description of the stable causality condition on a spacetime is given. The structure of the subsets that, for a given point, control the fulfillment of strong and stable causality conditions at that point are studied. Separation properties of the relevant topologies are also analyzed


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:20320
Deposited On:07 Mar 2013 14:35
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page